It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gary Stinnett on April 07, 2000 at 15:15:50:

In Reply to: Re: "Rolandic Epilepsy" posted by Cheryl on January 04, 2000 at 09:04:53:

ATT. - CHERYL AND OTHERS

My daughter was diagnosed with BRE last June. She has had 4 seizures (two in short time span in June, 1 in November, and 1 yesterday (Apr. 6).

All have come while she's sleeping (the first three, after she had been sick during night and was sleeping late into morning).

The one yesterday happened at 6 a.m. and was far more intense than the first three. It involved her mouth, her chin was tucked down, she had some rythmic jerking in arms and legs (both sides)and it lasted around 4 or 5 minutes. The first three lasted around 2 minutes probably. She also had some weakness in her legs and was unable to move her left hand for a couple of minutes after the seizure ended.

We saw neurologist today and he was somewhat concerned, mostly because of the post seizure weakness. He said we might consider medication .. before he had said he wasn't ready to consider meds. He said he would put her on tag or tac.... something, I know it started with ta..... he said she would only take it at nights. He didn't insist, but said he was more prone now to consider it then he had been before.

Anybody relate? Any similar experiences? dCheryl, your message about your son sounded like you might have been where we are now? I'd like to hear any opinions, experiences, or ideas.

Gary Stinnett

If there has been one constant to all four seizures, it has been that Hannah (our daughter) has been really stressed when she's gone to bed prior to each one. She's 8, by the way.

Follow Ups

All times are GMT -7. The time now is 01:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!